# SDR 99ZZZX4155

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NEW 172S CONDUCTING FLIGHT TRAINING AT AIRFIELD ABOVE 6,000 FEET WITH DENSITY ALTITUDE AT 9,000 FEET AND AMBIENT TEMP APPROXIMATELY 89 DEGREES FAHRENHEIT.  TAXI AND RUN-UP CHECKS SATISFACTORY.  ON TAKEOFF ROLL, PILOT REPORTED POWER LOSS AND REJECTED TAKEOFF.   AIRCRAFT RETURNED TO MAINT AND SHUT DOWN.  APPROX 20 MINUTES LATER, MAINT ATTEMPTED TO START ENGINE, WITH BOOST PUMP ON, MIXT AND THROTTLE FULL OPEN.  NO FUEL FLOW COULD BE ATTAINED DUE TO FUEL VAPORIZATION.  AFTER ALLOWING ENGINE TO COOL SUFFICIENTLY, ENGINE START AND RUN-UP WERE NORMAL.
